A model of spatial algebraic growth in a boundary layer subjected to a streamwise pressure gradient

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Steady three-dimensional disturbances are considered within the scope of the linearized boundary layer equations. The disturbances are assumed to be periodic in the spanwise direction, and their spanwise scale is assumed to be much larger than the boundary layer thickness. The model is an extension of Luchini's theory [J. Fluid Mech. 327, 101 (1996) to the Falkner-Skan boundary layer.

Original languageEnglish (US)
Pages (from-to)1521-1523
Number of pages3
JournalPhysics of Fluids
Volume13
Issue number5
DOIs
StatePublished - May 2001

Fingerprint

Pressure gradient
pressure gradients
boundary layers
Boundary layers
disturbances
boundary layer equations
boundary layer thickness
fluids
Fluids

ASJC Scopus subject areas

  • Fluid Flow and Transfer Processes
  • Computational Mechanics
  • Mechanics of Materials
  • Physics and Astronomy(all)
  • Condensed Matter Physics

Cite this

A model of spatial algebraic growth in a boundary layer subjected to a streamwise pressure gradient. / Tumin, Anatoli.

In: Physics of Fluids, Vol. 13, No. 5, 05.2001, p. 1521-1523.

Research output: Contribution to journalArticle

@article{9c3ea6164b314b459fee3b9a4e0b1ab8,
title = "A model of spatial algebraic growth in a boundary layer subjected to a streamwise pressure gradient",
abstract = "Steady three-dimensional disturbances are considered within the scope of the linearized boundary layer equations. The disturbances are assumed to be periodic in the spanwise direction, and their spanwise scale is assumed to be much larger than the boundary layer thickness. The model is an extension of Luchini's theory [J. Fluid Mech. 327, 101 (1996) to the Falkner-Skan boundary layer.",
author = "Anatoli Tumin",
year = "2001",
month = "5",
doi = "10.1063/1.1361094",
language = "English (US)",
volume = "13",
pages = "1521--1523",
journal = "Physics of Fluids",
issn = "0031-9171",
publisher = "American Institute of Physics Publising LLC",
number = "5",

}

TY - JOUR

T1 - A model of spatial algebraic growth in a boundary layer subjected to a streamwise pressure gradient

AU - Tumin, Anatoli

PY - 2001/5

Y1 - 2001/5

N2 - Steady three-dimensional disturbances are considered within the scope of the linearized boundary layer equations. The disturbances are assumed to be periodic in the spanwise direction, and their spanwise scale is assumed to be much larger than the boundary layer thickness. The model is an extension of Luchini's theory [J. Fluid Mech. 327, 101 (1996) to the Falkner-Skan boundary layer.

AB - Steady three-dimensional disturbances are considered within the scope of the linearized boundary layer equations. The disturbances are assumed to be periodic in the spanwise direction, and their spanwise scale is assumed to be much larger than the boundary layer thickness. The model is an extension of Luchini's theory [J. Fluid Mech. 327, 101 (1996) to the Falkner-Skan boundary layer.

UR - http://www.scopus.com/inward/record.url?scp=0035340147&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035340147&partnerID=8YFLogxK

U2 - 10.1063/1.1361094

DO - 10.1063/1.1361094

M3 - Article

AN - SCOPUS:0035340147

VL - 13

SP - 1521

EP - 1523

JO - Physics of Fluids

JF - Physics of Fluids

SN - 0031-9171

IS - 5

ER -